# SDR HALA2018060400274

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,818 hours, 36,258 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PARAMETERS HIGH DURING DECENT AND LANDING,  N1 32.0 (L), N2 65.1 (L), N1 48 (R), N2 79.4 (R),  > 18000.   SUSPECT LEFT ENGINE WENT TO GROUND IDLE ON APPROACH.  BITE OF EEC MONITOR SHOWS NO FUALTS. REPLACED RELAYS K433 RT ENG AND K434  L ENG. PERFORMED TEST 3 OF BOTH LT AND RT ENGINES IAW AMM 71-00-00-735-011-G00. WITHIN LIMITS. OK FOR SERVICE.
